MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-330-10-K
Medical Device Problem Codes Material Fragmentation (1261); Material Separation (1562)
Health Effect - Clinical Codes Head Injury (1879); Injury (2348)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
During a routine rns neurostimulator replacement, the surgeon noted that it appeared as if the outer insulation layer was coming off a small region of the lead body, a few centimeters away from the neurostimulator on the lead connected to port 1.The surgeon stated the insulation had penetrated into the patient's scalp and caused a small wound.The lead demonstrated normal signals and impedance measurements upon connection and testing with the new neurostimulator.For this reason the lead was not explanted.Prior to closing the scalp incision, the surgical site was irrigated with pulsed lavage, and a patch of dura regeneration matrix was placed between the scalp and the region of the lead body where the insulation layer was coming off.No additional information nor were any pictures of the area of the lead in question were provided by the treating center.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key8201779
Report Number3004426659-2018-00050
Device Sequence Number1448607
Product Code PFN
UDI-Device Identifier00855547005045
UDI-Public010085554700504517180310
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberDL-330-10-K
Device Catalogue Number1007605
Device Lot Number20016-1-1-1
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age22 YR